# SDR SIMA20160527002

- Difficulty date: May 27, 2016
- Submitted: May 31, 2016
- Operation: Air carrier
- Aircraft: N542EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10321
- Aircraft time: 13,676 hours, 9,400 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

IN DESCENT DOWNWIND,  UPON STOWING THE FLIGHT SPOILER HANDLE, THE OTBD SPOILERS & OTBD FLIGHT SPOILERS CAUTION MSG POSTED.  RAN THE AOM 1 CHECKLIST & DECLARED AN EMER.  ON THE FLIGHT CONTROLS SYNOPTIC PAGE THE LT OTBD FLIGHT SPOILER BOX IS AMBER, RT OTBD FLIGHT SPOILER IS BOXED WHITE.  COMPLIED WITH ETN-CR-27-093, RESET PROCEDURES FOR LT & RT INBD & OTBD MFS PCU & PCU JAM MDC MSGS.  NO FURTHER DEFECTS NOTED.
